RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2002, Volume 9, Number 1, Pages 33–60 (Mi da191)  

This article is cited in 5 scientific papers (total in 5 papers)

Properties of optimal single-rank correction of matrices of coefficients of inconsistent nonhomogeneous linear models

V. I. Erokhin

Borisoglebsk State Teachers Training Institute

Full text: PDF file (1072 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.852
Received: 24.01.2002

Citation: V. I. Erokhin, “Properties of optimal single-rank correction of matrices of coefficients of inconsistent nonhomogeneous linear models”, Diskretn. Anal. Issled. Oper., Ser. 2, 9:1 (2002), 33–60

Citation in format AMSBIB
\Bibitem{Ero02}
\by V.~I.~Erokhin
\paper Properties of optimal single-rank correction of matrices of coefficients of inconsistent nonhomogeneous linear models
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2002
\vol 9
\issue 1
\pages 33--60
\mathnet{http://mi.mathnet.ru/da191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1934549}


Linking options:
  • http://mi.mathnet.ru/eng/da191
  • http://mi.mathnet.ru/eng/da/v9/s2/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Erokhin, “Optimalnaya matrichnaya korrektsiya i regulyarizatsiya nesovmestnykh lineinykh modelei”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 9:2 (2002), 41–77  mathnet  mathscinet  zmath
    2. V. A. Gorelik, V. I. Erokhin, R. V. Pechenkin, “Optimalnaya matrichnaya korrektsiya nesovmestnykh sistem lineinykh algebraicheskikh uravnenii s blochnymi matritsami koeffitsientov”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 12:2 (2005), 3–23  mathnet  mathscinet  zmath
    3. Gorelik V.A., Erokhin V.I., Pechenkin R.V., “Minimax matrix correction of inconsistent systems of linear algebraic equations with block matrices of coefficients”, Journal of Computer and Systems Sciences International, 45:5 (2006), 727–737  crossref  mathscinet  zmath  isi  scopus
    4. V. I. Erokhin, “Matrix correction of a dual pair of improper linear programming problems”, Comput. Math. Math. Phys., 47:4 (2007), 564–578  mathnet  crossref  mathscinet  zmath
    5. V. I. Erokhin, A. S. Krasnikov, M. N. Khvostov, “Matrix corrections minimal with respect to the Euclidean norm for linear programming problems”, Autom. Remote Control, 73:2 (2012), 219–231  mathnet  crossref  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:291
    Full text:69
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019